# SDR CALA2018040601117

- Difficulty date: April 5, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 119N4004165TYB
- Condition: Delaminated
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON VISUAL INSPECTION OF THE NR 3 SLAT TRAILING EDGE WEDGE, FOUND AN AREA OF DELAMINATION,  40 INCHES FROM THE INBD END, 6.5 INCHES FROM THE TOP, ABOUT 4 INCHES IN DIAMETER.  REMOVED AND REPLACED THE NR 3 SLAT IAW MM 27-81-02.
